Volume 33, Issue 4
Evaluation of Certain Integrals Involving the Product of Classical Hermite's Polynomials Using Laplace Transform Technique and Hypergeometric Approach

M. I. Qureshi & Saima Jabee

Anal. Theory Appl., 33 (2017), pp. 355-365

Published online: 2017-11

Preview Full PDF 254 876
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-33-355, author = {M. I. Qureshi and Saima Jabee}, title = {Evaluation of Certain Integrals Involving the Product of Classical Hermite's Polynomials Using Laplace Transform Technique and Hypergeometric Approach}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {4}, pages = {355--365}, abstract = {}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n4.5}, url = {http://global-sci.org/intro/article_detail/ata/10702.html} }
TY - JOUR T1 - Evaluation of Certain Integrals Involving the Product of Classical Hermite's Polynomials Using Laplace Transform Technique and Hypergeometric Approach AU - M. I. Qureshi & Saima Jabee JO - Analysis in Theory and Applications VL - 4 SP - 355 EP - 365 PY - 2017 DA - 2017/11 SN - 33 DO - http://dor.org/10.4208/ata.2017.v33.n4.5 UR - https://global-sci.org/intro/ata/10702.html KW - AB -
M. I. Qureshi & Saima Jabee. (1970). Evaluation of Certain Integrals Involving the Product of Classical Hermite's Polynomials Using Laplace Transform Technique and Hypergeometric Approach. Analysis in Theory and Applications. 33 (4). 355-365. doi:10.4208/ata.2017.v33.n4.5
Copy to clipboard
The citation has been copied to your clipboard